MathSciNet Relay Station
MathSciNet bibliographic data
MR456373 90A15 (90A10)
Merton, Robert C. Optimum consumption and portfolio rules in a continuous-time model. J. Econom. Theory 3 (1971), no. 4, 373–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement